Contact: +91-9711224068
Journal of Entomology and Zoology Studies
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2349-6800 | ISSN Online: 2320-7078

Journal of Entomology and Zoology Studies

updates
NAAS Rating: 5.53 NEW
2016, Vol. 4, Issue 1
Biogeography of a disjunct population of Hemileuca peigleri (Lepidoptera: Saturniidae) in the coastal bend of Texas

Robert J. Nuelle, Jr.; Robert J. Nuelle, III; Dr. Shakhawat Bhuiyan; Dr. William Godwin

DNA barcoding and genitalia morphology are used to confirm the identity of an isolated population of Hemileuca in Calhoun County, Texas. Evidence from mitochondrial DNA, genitalia dissection, and morphological evidence supports a species determination of Hemileuca peigleri Lemaire, 1981 despite isolation of the population by host plant and apparent geographic distance from the only other known populations on the Edwards plateau of Texas.
Pages : 543-549 | 1172 Views | 52 Downloads
How to cite this article:
Robert J. Nuelle, Jr.; Robert J. Nuelle, III; Dr. Shakhawat Bhuiyan; Dr. William Godwin. Biogeography of a disjunct population of Hemileuca peigleri (Lepidoptera: Saturniidae) in the coastal bend of Texas. J Entomol Zool Stud 2016;4(1):543-549.
Journal of Entomology and Zoology Studies
Please use another browser.